Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 43796, 9 pages
http://dx.doi.org/10.1155/JAMSA/2006/43796

Random fixed point theorems for multivalued nonexpansive non-self-random operators

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand

Received 8 March 2005; Revised 9 June 2005; Accepted 4 August 2005

Copyright © 2006 S. Plubtieng and P. Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Ayerbe Toledano, T. Domínguez Benavides, and G. López Acedo, Measures of Noncompactness in Metric Fixed Point Theory, vol. 99 of Operator Theory: Advances and Applications, Birkhäuser, Basel, 1997. View at Zentralblatt MATH · View at MathSciNet
  2. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, 1974.
  3. T. Domínguez Benavides, G. López Acedo, and H.-K. Xu, “Random fixed points of set-valued operators,” Proceedings of the American Mathematical Society, vol. 124, no. 3, pp. 831–838, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Domínguez Benavides and P. Lorenzo Ramírez, “Fixed-point theorems for multivalued non-expansive mappings without uniform convexity,” Abstract and Applied Analysis, vol. 2003, no. 6, pp. 375–386, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Domínguez Benavides and P. Lorenzo Ramírez, “Fixed point theorems for multivalued nonexpansive mappings satisfying inwardness conditions,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 100–108, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Goebel, “On a fixed point theorem for multivalued nonexpansive mappings,” Annales Universitatis Mariae Curie-Skłodowska, vol. 29, pp. 69–72 (1977), 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Itoh, “A random fixed point theorem for a multivalued contraction mapping,” Pacific Journal of Mathematics, vol. 68, no. 1, pp. 85–90, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. C. Lim, “Remarks on some fixed point theorems,” Proceedings of the American Mathematical Society, vol. 60, pp. 179–182 (1977), 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Lorenzo Ramírez, “Some random fixed point theorems for nonlinear mappings,” Nonlinear Analysis, vol. 50, no. 2, pp. 265–274, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K.-K. Tan and X.-Z. Yuan, “Some random fixed point theorems,” in Fixed Point Theory and Applications (Halifax, NS, 1991), K.-K. Tan, Ed., pp. 334–345, World Scientific, New Jersey, 1992. View at Google Scholar · View at MathSciNet
  11. D.-H. Wagner, “Survey of measurable selection theorems,” SIAM Journal on Control and Optimization, vol. 15, no. 5, pp. 859–903, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-K. Xu, “Some random fixed point theorems for condensing and nonexpansive operators,” Proceedings of the American Mathematical Society, vol. 110, no. 2, pp. 395–400, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H.-K. Xu, “Random fixed point theorems for nonlinear uniformly Lipschitzian mappings,” Nonlinear Analysis, vol. 26, no. 7, pp. 1301–1311, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H.-K. Xu, “Multivalued nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 43, no. 6, pp. 693–706, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X.-Z. Yuan and J. Yu, “Random fixed point theorems for nonself mappings,” Nonlinear Analysis, vol. 26, no. 6, pp. 1097–1102, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet